# SDR DALA2015022201624

- Difficulty date: February 21, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 34,279 hours, 17,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 4C INOPERATIVE, PLUGGED LIGHT IN.
